# SDR REXA2019082701275

- Difficulty date: August 27, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 28,797 hours, 26,696 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804C00
- Part serial: L1233
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THIS IS SUPLEMENTAL DATA TO ORIGINAL SUBMISSION. P/N NOW INCLUDED. AVIONICS COOLING FAN ON CAPTAIN SIDE STARTED TO MAKE REALLY LOUD NOISES. WHILE IT WAS GETTING LOUDER + LOUDER STARTED TO SMELL ELECTRICAL BURNING QUICKLY SWITCHED DISPLAY FAN TO FLT ALTN AND IT WENT AWAY - DEFERRED #1 FAN (DISPLAY FAN) IAW MEL 21-24-2. PLACARD INSTALLED MM02 UPDATED, MOC #98384 NOTIFIED. REMOVED AND REPLACED DISPLAY FAN #1 IAW AMM 21-24-19 OPS TEST GOOD CLEARING MEL, MM02 UPDATED, PLACARD REMOVED, MOC NOTIFIED #14332
